# SDR DL76S030650

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 53,242 hours, 26,105 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Beam
- Part number: 113T22551
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT INBD FLAP OUTBD SUPPORT BEAM NR 3 SUPPORT :  CORROSION IN AFT ATTACH HOLE BORES.  THE AFT 4 ATTACH HOLES FOR THE OUTBD SUPPORT BEAM AT THE INBD FLAP ATTACH LOCATION WERE FOUND CORRODED.  THE HOLES WERE REAMED TO REMOVE CORROSION, HFEC INSPECTED, OVERSIZED  FOR AND INSURANCE CUT, AND BUSHED WITH ALUMINUM BUSHINGS TO RESTORE ORIGINAL HOLE SIZE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 385378-14.
